# SDR A6WA200440044

- Difficulty date: April 14, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 4887
- Aircraft time: 4,146 hours
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Inoperative
- Location: Wings
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE.  FLAPS AT ZERO, COMPLIED WITH QRH-WEIGHT AT TOUCHDOWN 41,800 LBS, APPROXIMATE SPEED 115 KNOTS.  BRAKE APPLICATION 55 MAX BRAKE TEMP 2.  RESET FLAPS IAW SUPPLEMENT 98-18 FLAPS OPERATE NORMAL AT THIS TIME.
